Graphs and Combinatorics

, Volume 8, Issue 1, pp 45–52 | Cite as

Three-regular path pairable graphs

  • Ralph J. Faudree
  • András Gyárfás
  • Jenö Lehel
Original Papers


A graphG with at least 2k vertices isk-path pairable if for anyk pairs of distinct vertices ofG there arek edge disjoint paths between the pairs. It will be shown for any positive integerk that there is ak-path pairable graph of maximum degree three.


Maximum Degree Distinct Vertex Disjoint Path Edge Disjoint Path Edge Disjoint 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bollobás B. Random Graphs, Academic Press, London, 1985.Google Scholar
  2. 2.
    Csaba L., Faudree R.J., Gyárfás A., Lehel J. and Schelp R.H.: Networks communicating for each pairing of terminals, manuscript.Google Scholar
  3. 3.
    Chartrand G. and Lesniak L. Graphs and Digraphs, 2nd edition, Wadsworth and Brooks/Cole, Belmont, 1986.Google Scholar
  4. 4.
    Chung F.R.K.: On concentrators, superconcentrators, generalizers, and nonblocking networks, Bell Sys. Tech. J.58, 1765–1777 (1978)Google Scholar
  5. 5.
    Faudree R.J., Gyárfás A. and Lehel J.: Minimal path pairable graphs, manuscriptGoogle Scholar
  6. 6.
    Jung M.A.: Eine Verallgemeinerung desn-fachen Zusammenhangs fúr Graphen, Math. Ann.187, 95–103 (1970)Google Scholar
  7. 7.
    Huck A.: A sufficient condition for graphs to be weaklyk-linked, manuscriptGoogle Scholar
  8. 8.
    Larman D.G. and Mani P.: On the existence of certain configurations within graphs and the 1-skeletons of polytopes, Proc. Lond. Math. Soc.20, 144–160 (1970)Google Scholar
  9. 9.
    Petersen J.: Die Theorie der regulären Graphs, Acta Math.15, 193–220 (1891)Google Scholar
  10. 10.
    Pippenger N.: Superconcentrators, SIAM J. Comput.,6, 298–304 (1977)Google Scholar
  11. 11.
    Valiant L.G.: Parallelism in comparison problems, SIAM J. Comput.,4, 348–355 (1975)Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Ralph J. Faudree
    • 1
  • András Gyárfás
    • 2
  • Jenö Lehel
    • 2
  1. 1.Department of Mathematical SciencesMemphis State UniversityMemphisUSA
  2. 2.Computer and Automation Institute Hungarian Academy of SciencesBudapestHungary

Personalised recommendations